# SDR AALA20030824

- Difficulty date: July 31, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY EMERGENCY LIGHTS INOPERATIVE.  FOUND FORWARD LEFT LIGHT WIRES SHORTED.  REPAIRED WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
